# SDR CA990728052

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna TR182
- Engine: Lyc O540L3C5
- Propeller: Mcauly B2D34C219
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZB4010R
- Condition: Failed
- Location: Engine
- Part time: 3,398 hours
- Component: Prestolite
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER WOULD ONLY TURN ENGINE OVER AT HALF SPEED.
